Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 255

All articles in this issue are freely accessible.

Twisted sums of sequence spaces and the three space problem
N. J. Kalton and N. T. Peck.
Trans. Amer. Math. Soc. 255 (1979), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542869
Injectivity, projectivity, and the axiom of choice
Andreas Blass.
Trans. Amer. Math. Soc. 255 (1979), 31-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542870
Algebraic description of homogeneous cones
Josef Dorfmeister.
Trans. Amer. Math. Soc. 255 (1979), 61-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542871
On the asymptotic behavior of a fundamental set of solutions
Charles Powder.
Trans. Amer. Math. Soc. 255 (1979), 91-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542872
Structure mappings, coextensions and regular four-spiral semigroups
John Meakin.
Trans. Amer. Math. Soc. 255 (1979), 111-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542873
Ergodic behaviour of nonstationary regenerative processes
David McDonald.
Trans. Amer. Math. Soc. 255 (1979), 135-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542874
CR functions and tube manifolds
M. Kazlow.
Trans. Amer. Math. Soc. 255 (1979), 153-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542875
$𝛽$-recursion theory
Sy D. Friedman.
Trans. Amer. Math. Soc. 255 (1979), 173-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542876
Moduli of punctured tori and the accessory parameter of Lamé’s equation
L. Keen, H. E. Rauch and A. T. Vasquez.
Trans. Amer. Math. Soc. 255 (1979), 201-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542877
Necessary conditions for the convergence of cardinal Hermite splines as their degree tends to infinity
T. N. T. Goodman.
Trans. Amer. Math. Soc. 255 (1979), 231-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542878
On a class of transformations which have unique absolutely continuous invariant measures
Abraham Boyarsky and Manny Scarowsky.
Trans. Amer. Math. Soc. 255 (1979), 243-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542879
Stability theory for functional-differential equations
T. A. Burton.
Trans. Amer. Math. Soc. 255 (1979), 263-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542880
The variety of modular lattices is not generated by its finite members
Ralph Freese.
Trans. Amer. Math. Soc. 255 (1979), 277-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542881
Spectral theory for subnormal operators
R. G. Lautzenheiser.
Trans. Amer. Math. Soc. 255 (1979), 301-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542882
Markov cell structures for expanding maps in dimension two
F. T. Farrell and L. E. Jones.
Trans. Amer. Math. Soc. 255 (1979), 315-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542883
Notes on square-integrable cohomology spaces on certain foliated manifolds
Shinsuke Yorozu.
Trans. Amer. Math. Soc. 255 (1979), 329-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542884
Results on weighted norm inequalities for multipliers
Douglas S. Kurtz and Richard L. Wheeden.
Trans. Amer. Math. Soc. 255 (1979), 343-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542885
Adding and subtracting jumps from Markov processes
Richard F. Bass.
Trans. Amer. Math. Soc. 255 (1979), 363-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542886
The classification of two-dimensional manifolds
Edward M. Brown and Robert Messer.
Trans. Amer. Math. Soc. 255 (1979), 377-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542887
Diffeomorphisms and volume-preserving embeddings of noncompact manifolds
R. E. Greene and K. Shiohama.
Trans. Amer. Math. Soc. 255 (1979), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 542888